Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking Finax, Xtin forte, jocare-C for male pattern baldness. Having pain in the genitals in short bursts. Side effects?

hello, i am a 23 yr old male and i m taking these medicines for male pattern baldness- finax 1 mg, Xtin forte, Jocare-c. For the last 1 week or so i have been experiencing pain in just above the genital area. The pain occurs in short bursts, reaches to a maximum and then dies down. This lasts for 9-10 secs. I have been taking these medicines for 20 days now and was also taking them 8 months ago. I want to know if the pain is due to these medicines and if so, then which of these medicines is causing it. thanx
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Hello,
Usually finasteride is the crux of problems amongst all the medications which you are taking. It typically causes sexual problems and there have been patients who have complained of pain in the genital area following its intake but usually pain above the genital area is not related to its intake. If you experience sexual problems or problems with your genitals then you should stop this medicine as the side-effects are usually reversible.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor